# SDR SWAA2024120574273

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8882Q
- Make and model: Boeing 737-8
- Aircraft serial: 67967
- Aircraft time: 4,934 hours, 2,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE FWD ER EXIT SIGN LOOSE<[01] RESECURED EXIT SIGN PER SIP
